| Catalog Number |
197616190 |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states during total hip revision, the distal tapered stem was implanted and proximal reaming was performed with protective sleeve on stem.When it came time to remove sleeve it would not remove.The surgeon started to break off the sleeve but it would not remove.The surgeon started to break off the sleeve, then removed the stem to remove the sleeve.This was a huge issue since reimplantation of stem was impacted further than previous position.Surgical delay: 10 mins.
Additional Manufacturer Narrative
(b)(4).Investigation summary = > no device associated with this report was received for examination.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.